Maksim Zhukovskii
Maksim Zhukovskii
Подтвержден адрес электронной почты в домене mipt.ru
НазваниеПроцитированоГод
Zero-one k-law
M Zhukovskii
Discrete Mathematics 312 (10), 1670-1688, 2012
452012
Random graphs: models and asymptotic characteristics
ME Zhukovskii, AM Raigorodskii
Russian Mathematical Surveys 70 (1), 33, 2015
292015
Zero-one laws for first-order formulas with a bounded quantifier depth
ME Zhukovskii
Doklady Mathematics 83 (1), 8-11, 2011
192011
Learning Supervised PageRank with gradient-based and gradient-free optimization methods
L Bogolubsky, P Dvurechensky, A Gasnikov, G Gusev, Y Nesterov, ...
Advances in Neural Information Processing Systems, 4914-4922, 2016
152016
Extension of the zero-one k-law
ME Zhukovskii
Doklady Mathematics 89 (1), 16-19, 2014
132014
The weak zero-one law for the random distance graphs
ME Zhukovskii
Theory of Probability & Its Applications 55 (2), 356-360, 2011
132011
О наибольшей критической точке в -законе нуля или единицы
МЕ Жуковский
Математический сборник 206 (4), 13-34, 2015
112015
On the zero–one k-law extensions
ME Zhukovskii
European Journal of Combinatorics 60, 66-81, 2017
92017
On infinite spectra of first order properties of random graphs
ME Zhukovskii
arXiv preprint arXiv:1609.01115, 2016
92016
Estimation of the number of maximal extensions in a random graph
ME Zhukovskii
Discrete Mathematics and Applications 22 (1), 55-90, 2012
92012
The weak zero-one law for the random distance graphs
ME Zhukovskii
RUDN Journal of Mathematics, Information Sciences and Physics, 11-25, 2010
82010
On the convergence of probabilities of the random graphs' properties expressed by first-order formulae with a bounded quantifier depth
M Zhukovskii
arXiv preprint arXiv:1304.0896, 2013
72013
A weak zero-one law for sequences of random distance graphs
ME Zhukovskii
Sbornik: Mathematics 203 (7), 1012, 2012
72012
On a sequence of random distance graphs subject to the zero-one law
ME Zhukovskii
Problems of Information Transmission 47 (3), 251, 2011
72011
The largest critical point in the zero-one k-law
ME Zhukovskii
Sbornik: Mathematics 206 (4), 489, 2015
62015
Spectra for random graphs of fixed quantifier depth
JH Spencer, ME Zhukovskii
Discrete Math, 2015
52015
On the zero-one 4-law for the Erdős-Rényi random graphs
ME Zhukovskii
Mathematical Notes 97 (1-2), 190-200, 2015
52015
Monadic second-order properties of very sparse random graphs
LB Ostrovsky, ME Zhukovskii
Annals of Pure and Applied Logic 168 (11), 2087-2101, 2017
42017
First-order and monadic properties of highly sparse random graphs
ME Zhukovskii, LB Ostrovskii
Doklady Mathematics 94 (2), 555-557, 2016
42016
On the probability of the occurrence of a copy of a fixed graph in a random distance graph
ME Zhukovskii
Mathematical Notes 92 (5-6), 756-766, 2012
42012
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20